×

zbMATH — the first resource for mathematics

Reflectors and coreflectors on diagrams. (English) Zbl 0219.18001

MSC:
18A99 General theory of categories and functors
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Kan D. N.: Adjoint functors. Trans. Amer. Math. Soc. 87 (1958), 294-329. · Zbl 0090.38906
[2] Freyd P.: Abelian Categories. New York 1964. · Zbl 0121.02103
[3] Birkhoff G.: Lattice Theory. New York 1948. · Zbl 0033.10103
[4] MacLane S.: Categorical Algebra. New York 1963. · Zbl 0161.01601
[5] Johnson A. A.: Dissertation. Case Institute of Technology 1959.
[6] Eilenberg S., MacLanc S.: General theory of natural equivalences. Trans. Amer. Math. Soc. 58 (1945), 231-294. · Zbl 0061.09204
[7] MacLanc S.: Homology. Berlin-Gőttingen-Heidelberg 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.